# SDR MASA200400145

- Difficulty date: March 16, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 5,991 hours, 5,711 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO THE FIELD AFTER A "FLAPS FAIL" CAUTION MSG WAS ILLUMINATED ON EICAS. PHL MX PERFORMED PART "A" INSPECTION. NO DEFECTS NOTED. 3/17/2004. MX PERFORMED PART "B" AND NO DEFECTS WERE NOTED.   NO PARTS USED.
